Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


adderall
Jan 22, 2007

hi i am taking videx epivir and sustiva for 5 years and have had ADD my whole life and am now back in school and find it imposible to keep up just went to a psycologist that recomended i go on adderall will this be affect my treatment i feel this will improve my quality of life a great deal i have tried antidepressents and herbal treatments that did nothing is it all right to ask my Dr for this i don't drink often wine with dinner.or do recreational drugs

Response from Dr. Horwath

I don't know the basis of your psychologists recommendation. For example, did he do some testing? If he recommended the Adderall to control symptoms of ADD, then this is a reasonable plan. If you are having trouble keeping up in school because the symptoms of ADD are impairing your ability to get the work done, then the Adderall is definietly indicated. You should not feel inhibited about asking your doctor about this. You are best served if you consult with a psychiatrist who has experience with prescribing Adderall for ADD. The Adderall should not interfere with your other medications.



Previous
Mycobacterial Avium Intrra Cellulare complex
Next
whether my children will be HIV+

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement